# SDR 2005UALA00234

- Difficulty date: March 10, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 39,363 hours, 13,587 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L AFT FRAME CORROSION AT STA 1681 BOTTOM OF STR 17L.  DAMAGE CAUSED BY TYPICAL FLOOR STRUCTURE CORROSION.  DAMAGE WAS REMOVED AND REPAIR ANGLES WERE FABRICATED AND INSTALLED.
